Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.


Hay, M., Hone, Andrew N.W., Novikov, Vladimir S., Wang, Jing Ping (2019) Remarks on certain two-component systems with peakon solutions. Journal of Geometric Mechanics, 11 (4). pp. 561-573. ISSN 1941-4889. (doi:10.3934/jgm.2019028) (KAR id:67146)

Hone, Andrew N.W., Petrera, Matteo (2009) Three-dimensional discrete systems of Hirota-Kimura type and deformed Lie-Poisson algebras. Journal of Geometric Mechanics, 1 (1). pp. 55-85. ISSN 1941-4889. (doi:10.3934/jgm.2009.1.55) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:24243)

This list was generated on Fri Jan 15 23:44:28 2021 GMT.